# SDR 98ZZZX4446

- Difficulty date: October 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N13LM
- Make and model: Piper PA-34-200T
- Aircraft serial: 347870075
- Engine: Cont LTSIO360E
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOR AN OIL LEAK, FOUND THE ENGINE CYLINDER HEAD CRACKED BEHIND THE ROCKER COVER AREA AND EXTENDING BEHIND THE INTAKE VALVE SPRING.  ONE DAY BEFORE FOUND, SIMILAR CRACK AND DIFFERENT AIRPLANE WITH SAME MODEL ENGINE.  AFTER CLOSE INSPECTION, UNABLE TO DETERMINE REASON.  FIRST ACFT, CESSNA R172K, ENGINE IO-360-K, S/N 355310.  SECOND ACFT, PIPER PA34200T, ENGINE LTSIO-360-E, S/N 306232.
